Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On Boolean algebras of projections and algebras of operators


Author: William G. Bade
Journal: Trans. Amer. Math. Soc. 80 (1955), 345-360
MSC: Primary 46.2X
DOI: https://doi.org/10.1090/S0002-9947-1955-0073954-0
MathSciNet review: 0073954
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. G. Bade, Weak and strong limits of spectral operators, Pacific Journal of Mathematics vol. 4 (1954) pp. 393-414. MR 0063567 (16:144a)
  • [2] R. G. Bartle, N. Dunford, and J. Schwartz, Weak compactness and vector measures, Canadian Journal of Mathematics vol. 7 (1955) pp. 289-305. MR 0070050 (16:1123c)
  • [3] M. M. Day, Ergodic theorems for abelian semi-groups, Trans. Amer. Math. Soc. vol. 51 (1942) pp. 399-412. MR 0006614 (4:14b)
  • [4] -, Means for the bounded functions and ergodicity of the bounded representations of semi-groups, Trans. Amer. Math. Soc. vol. 69 (1950) pp. 276-291. MR 0044031 (13:357e)
  • [5] J. Dixmier, Sur certains espaces considérés par M. H. Stone, Summa Brasiliensis Mathematicae vol. 2 (1951) pp. 151-182. MR 0048787 (14:69e)
  • [6] N. Dunford, Direct decomposition of Banach spaces, Boletin de la Sociedad Matematica Mexicana vol. 3 (1946) pp. 1-12. MR 0021240 (9:42b)
  • [7] -, Spectral operators, Pacific Journal of Mathematics vol. 4 (1954) pp. 321-354. MR 0063563 (16:142d)
  • [8] -, Spectral theory II. Resolutions of the identity, Pacific Journal of Mathematics vol. 2 (1952) pp. 559-614. MR 0051435 (14:479a)
  • [9] H. Dye, The unitary structure in finite rings of operators, Duke Math. J. vol. 20 (1953) pp. 55-70. MR 0052695 (14:659g)
  • [10] J. M. G. Fell and J. L. Kelley, An algebra of unbounded operators, Proc. Nat. Acad. Sci. U.S.A. vol. 38 (1952) pp. 592-598. MR 0051439 (14:480b)
  • [11] J. L. Kelley, Convergence in topology, Duke Math. J. vol. 17 (1950) pp. 277-284. MR 0036982 (12:194f)
  • [12] K. Kunisawa, Some theorems on abstractly valued functions in an abstract space, Proc. Imp. Acad. Tokyo vol. 16 (1940) pp. 68-72. MR 0002016 (1:337a)
  • [13] E. R. Lorch, On a calculus of operators in reflexive vector spaces, Trans. Amer. Math. Soc. vol. 45 (1939) pp. 217-234. MR 1501988
  • [14] -, Bicontinuous linear transformations in certain vector spaces, Bull. Amer. Math. Soc. vol. 45 (1939) pp. 564-569. MR 0000346 (1:58c)
  • [15] G. W. Mackey, Commutative Banach algebras, multigraphed Harvard lecture notes, ed. by A. Blair, 1952.
  • [16] B. Sz.-Nagy, On uniformly bounded linear transformations in Hilbert space, Acta Univ. Szeged vol. 11 (1947) pp. 152-157. MR 0022309 (9:191b)
  • [17] B. J. Pettis, Absolutely continuous functions in vector spaces, Bull. Amer. Math. Soc. Abstract 45-9-360.
  • [18] F. Riesz, Sur les fonctions des transformations hermitiennes dans l'espace de Hilbert, Acta Univ. Szeged vol. 7 (1935) pp. 147-159.
  • [19] A. Sobczyk, Projection of the space $ (m)$ on its subspace $ ({c_0})$, Bull. Amer. Math. Soc. vol. 47 (1941) pp. 938-947. MR 0005777 (3:205f)
  • [20] M. H. Stone, Boundedness properties in function lattices, Canadian Journal of Mathematics vol. 1 (1949) pp. 176-186. MR 0029091 (10:546a)
  • [21] J. Wermer, Commuting spectral measures on Hilbert space, Pacific Journal of Mathematics vol. 4 (1954) pp. 355-364. MR 0063564 (16:143a)
  • [22] F. Wolf, Simplicity of spectra in general operators, Bull. Amer. Math. Soc. Abstract 60-4-428.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0073954-0
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society